# SDR U30A200400006

- Difficulty date: May 25, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N266AV
- Make and model: Airbus A320-214
- Aircraft serial: 1152
- Aircraft time: 9,384 hours, 6,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079017
- Condition: Faulty
- Location: Zone 744
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT 280 EWR-PIE AFTER TAKEOFF, THE CREW HAD ECAM INDICATIONS THAT THE LANDING GEAR DOORS WERE NOT CLOSED AND THE LANDING GEAR WAS NOT UPLOCKED.  THE CREW ATTEMPTED A GEAR RE-CYCLE WITH NO SUCCESS.  AFTER PLACING THE GEAR HANDLE DOWN & CONFIRMING 3 GREEN (DOWN & LOCKED), THE CREW RETURNED TO EWR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE IAW AMM 32-31-00-720-002 AND CYCLED THE GEAR 5 TIMES WITH NO DEFECTS NOTED.  A MAINTENANCE ACCEPTANCE FLIGHT WAS ALSO CONDUCTED WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
